MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

ICU MEDICAL, INC. LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Catalog Number 8002950
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: ext.(b)(6).Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the apparatus involved with the air detection testing was not performing the check for air bubbles.F1 fuse on the main printed circuit board is responsible for air detection/clamp and that the fuse has been blown thus leading to the inactivity of the air detection apparatus.There was no patient involvement.
 
Additional Manufacturer Narrative
One device was received for evaluation for the complaint that the apparatus involved with the air detection testing was not performing the check for air bubbles.F1 fuse on the main printed circuit board is responsible for air detection/clamp and that the fuse has been blown thus leading to the inactivity of the air detection apparatus.This device doesn't have event log and there was no 12-month service history during the review.The visual and functional testing was performed.The complaint can be replicated the report error by visual inspection.Found loose air detector's connector, broken drain valve, loose screw inside h31b air detector's module, and float switch was not installed properly.The probable cause of the report error is the loose air detector's power supply connector.Reseated air detector's power supply connector to resolve the report error.The h31b air detector module was repaired, replaced drain valve, and reseated float switch assembly.The device passed all functional tests after the repair.

Brand Name
LEVEL 1 FAST FLOW FLUID WARMER
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24267928
Report Number3012307300-2026-00929
Device Sequence Number15967226
Product Code BSB
UDI-Device Identifier50695085829506
UDI-Public(01)50695085829506(11)071010
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK020043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8002950
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown